# SDR USAA070650

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 21,529 hours, 21,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR 24 - Y1292 CORRODED.  CUT OUT CORRODED PORTION & SPLICED IN NEW PER SRM 53-00-15 FIG 202; CORR TASK JA-900-0900-137, LEVEL 1, DEFECT SIZE:  2 INCH SQ.
